MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FEM LT SZ 8 CEM; ATTUNE IMPLANT : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE PS FEM LT SZ 8 CEM; ATTUNE IMPLANT : KNEE FEMORAL
Catalog Number 150410108
Medical Device Problem Codes Incomplete or Missing Packaging (2312); Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy orthopaedics is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy orthopaedics has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy orthopaedics or its employees that the report constitutes an admission that the device, depuy orthopaedics, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the implant was opened to find that the inner container was not sealed.There was no glue on rim of inner container and no paper lid.Due to packaging error, sterility of implant questioned and deemed not safe for implantation into patient.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary : no device associated with this report was received for examination.Product description:- attune ps fem lt sz 8 cem product code:- 150410108.Lot no:- 4456080.Quantity of manufactured:- (b)(4).Date of manufacturing:- 17-jun-2024.Expiry date:- 31-may-2034.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot
=
> product description:- attune ps fem lt sz 8 cem product code:- 150410108.Lot no:- 4456080.Quantity of manufactured:- (b)(4).Date of manufacturing:- 17-jun-2024.Expiry date:- 31-may-2034.Device history review : a manufacturing record evaluation was performed for the finished device, and no non-conformances / manufacturing irregularities related to the malfunction were identified.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b6, h6 health effect (clinical and impact code).If information that was not available for the initial report is obtained, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information was received and states that: a.Please specify the allegation against the product? once inside the box, outseal and box opened, the implants inner box did not have a paper cover and no evidence of glue on the outer rim of the plastic tray.B.Was there any patient consequences due to reported event? no ¿ not implanted in patient and sterility not compromised.C.Was there any surgical delay related to event? briefly to open a new implant d.Please provide the date of implant and affected side ? attune femoral posterior stabilized size 8 left cemented.

Brand Name
ATTUNE PS FEM LT SZ 8 CEM
Common Device Name
ATTUNE IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key21091367
Report Number1818910-2025-00317
Device Sequence Number21111635
Product Code JWH
UDI-Device Identifier10603295041658
UDI-Public(01)10603295041658(17)340531(10)4456080
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number150410108
Device Lot Number4456080
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/17/2024
Supplement Date Received by Manufacturer01/08/2025
01/17/2025
Initial Report FDA Received Date01/07/2025
Supplement Report FDA Received Date01/13/2025
01/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown